A Commodity Price Process with a Unique Continuous Invariant Distribution Having Infinite Mean
Eugenio Bobenrieth,
Juan R. A. Bobenrieth H. () and
Brian Wright ()
Additional contact information
Juan R. A. Bobenrieth H.: Departamento de Matemática, Universidad del Bío-Bío, Chile
Econometrica, 2002, vol. 70, issue 3, 1213-1219
Date: 2002
References: Add references at CitEc
Citations: View citations in EconPapers (22)
There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:ecm:emetrp:v:70:y:2002:i:3:p:1213-1219
Ordering information: This journal article can be ordered from
https://www.economet ... ordering-back-issues
Access Statistics for this article
Econometrica is currently edited by Guido Imbens
More articles in Econometrica from Econometric Society Contact information at EDIRC.
Bibliographic data for series maintained by Wiley Content Delivery ().